# SDR SWAA011088

- Difficulty date: April 8, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 47,452 hours, 42,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FLOORBEAM CORRODED AT BS 986, RBL 46 TO LBL 15. REPAIRED FLOORBEAM PER SWA T1.
